# SDR AALA202402151605

- Difficulty date: January 8, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5751 · Ailerons
- Part: Plate
- Part number: D5764002221000
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING AILERON UPPER PLATE CRACKED BETWEEN AILERON HINGES 3 AND 4. REPLACED RIGHT WING AILERON UPPER PLATE PER SRM 51-72-11.
